# SDR AALA201804239049

- Difficulty date: April 10, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 46,921 hours, 30,292 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361067400000
- Condition: Delaminated
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 221EF BETWEEN FRAMES 16 TO 20, Y254 TO Y1292 IN THE FORWARD GALLEY AREA.  REPLACED THE FLOOR PANEL IAW SRM 53-12-00-300-006, FIG 20106, AND IRM 9701 REVISION H.
